# SDR A6WA201140678

- Difficulty date: August 2, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 18,476 hours, 17,733 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON UPPER L/E SKIN CHAFED.  REMOVED CHAFE DAMAGE ON RT AILERON UPPER L/E SKIN DAMAGE FOUND TO BE WITHIN SERVICEABLE LIMITS (.008 MATERIAL LOSS) RETREATED BLENDED AREA TO ORIGINAL THICKNESS IAW SRM 51-21-11, 51-25-06, 51-25-16 AND REO 601R-57-60-013.
